Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 133, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2008, 1:14 AM CDT for Crawford County, Kansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2008, 1:14 AM CDT (06:14 UTC)
- Expired
- Apr 22, 2008, 1:56 AM CDT
- In force
- 42 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Crawford County, KS
The radar
The Springfield radar (KSGF), 127 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 859 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1665 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 220614
SVRSGF
KSC037-220715-
/O.NEW.KSGF.SV.W.0133.080422T0614Z-080422T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 AM CDT TUE APR 22 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CRAWFORD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 215 AM CDT.
* AT 110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR BRAZILTON...OR 7 MILES WEST OF GIRARD...
MOVING NORTHEAST AT 36 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GIRARD BY 120 AM CDT.
6 MILES NORTHWEST OF ARMA BY 130 AM CDT.
ENGLEVALE BY 135 AM CDT.
7 MILES NORTHWEST OF MULBERRY BY 140 AM CDT.
ARCADIA BY 145 AM CDT.
THE TOWNS OF FARLINGTON AND POLK ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 3768 9490 3767 9462 3756 9462 3755 9462
3754 9462 3753 9462 3744 9497 3760 9504
TIME...MOT...LOC 0614Z 243DEG 31KT 3755 9493
$$
WISE3 follow-up statements
000
WWUS53 KSGF 220629
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CDT TUE APR 22 2008
KSC037-220715-
/O.CON.KSGF.SV.W.0133.000000T0000Z-080422T0715Z/
CRAWFORD KS-
129 AM CDT TUE APR 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHEASTERN CRAWFORD COUNTY...
AT 125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR FARLINGTON...OR NEAR GIRARD...MOVING
NORTHEAST AT 34 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE
HAIL.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ENGLEVALE AND ARMA BY 135 AM CDT.
6 MILES NORTHWEST OF MULBERRY BY 140 AM CDT.
ARCADIA BY 145 AM CDT.
THE TOWN OF CROWEBURG IS IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 3767 9490 3768 9483 3767 9462 3753 9462
3746 9491 3746 9492
TIME...MOT...LOC 0629Z 246DEG 30KT 3759 9479
$$
WISE000
WWUS53 KSGF 220644
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 AM CDT TUE APR 22 2008
KSC037-220715-
/O.CON.KSGF.SV.W.0133.000000T0000Z-080422T0715Z/
CRAWFORD KS-
144 AM CDT TUE APR 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHEASTERN CRAWFORD COUNTY...
AT 140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR ENGLEVALE...MOVING NORTHEAST AT 34 MPH. THIS
STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN CRAWFORD COUNTY.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 3768 9474 3768 9470 3767 9469 3767 9465
3767 9462 3753 9462 3750 9476
TIME...MOT...LOC 0644Z 246DEG 30KT 3764 9465
$$
WISE000
WWUS53 KSGF 220656
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 AM CDT TUE APR 22 2008
KSC037-220707-
/O.CAN.KSGF.SV.W.0133.000000T0000Z-080422T0715Z/
CRAWFORD KS-
157 AM CDT TUE APR 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD COUNTY
IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3768 9474 3768 9470 3767 9469 3767 9465
3767 9462 3753 9462 3750 9476
TIME...MOT...LOC 0657Z 246DEG 30KT 3768 9452
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 12:35 AM CDT, 39 minutes earlier.
Area forecast discussion, Apr 22, 12:35 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1235 AM CDT TUE APR 22 2008 .UPDATE... CURRENTLY...COLD FRONT HAS BECOME QUASI STATIONARY OVER EASTERN KANSAS EXTENDING FROM JUST NORTH OF STJ TO NEAR TOP...STRETCHING TO THE SSW TO NEAR OKC. WARM SECTOR AHEAD OF THIS BOUNDARY IS ENERGIZED...WITH LAPS MLCAPE VALUES BETWEEN 1500 AND 2000 J/KG. CIN...HOWEVER...REMAINS RATHER ROBUST WITH MOST AREAS AT OR ABOVE 80 J/KG EXCEPT FOR RIGHT ALONG THE SFC BOUNDARY. 00Z KSGF SOUNDING CONFIRMS THAT A RATHER STOUT CAP (2C) REMAINS IN PLACE IN THE 800MB TO 750MB LAYER. IT LOOKS LIKE OUR AREA WILL NEED TO WAIT FOR FORCING FROM A WEAK SHORTWAVE MOVING OVER WESTERN KS AT THIS TIME. SHOULD SEE AN INCREASE IN CONVECTIVE DEVELOPMENT TO OUR WEST ALONG THE COLD FRONT THIS EVENING AS THIS ENERGY SPREADS OVER THE SFC BOUNDARY. WILL RELY ON MID LEVEL COOLING ASSOCIATED WITH THE SHORTWAVE TO NEGATE THE CAPPING INVERSION ALOFT. AN UPDRAFT OR TWO WILL TRY TO GET GOING THIS EVENING...BUT IT LOOKS LIKE MOST AREAS WILL REMAIN DRY UNTIL AFTER MIDNIGHT. AFTER MIDNIGHT...CONVECTION SHOULD BEGIN TO ENCROACH ON THE WESTERN CWA. IT APPEARS THAT THE BETTER CHANCES FOR STORMS WILL BE OVER THE WESTERN HALF OF THE CWA...ROUGHLY ALONG AND WEST OF HIGHWAY 65...GIVE OR TAKE. SEVERE POTENTIAL REMAINS CONDITIONAL. WITH THE CAP HOLDING ON MUCH OF THE EVENING...WE WILL LOSE OUR DAYTIME HEATING. DEWPOINTS SHOULD RISE A FEW MORE DEGREES...INTO THE LOWER 60S...AS A 25 TO 30KT LOW LEVEL JET DEVELOPS AHEAD OF THE SFC FRONT. THIS SHOULD BE GOOD ENOUGH TO SUPPORT MLCAPE VALUES OF AROUND 1000 J/LG...MAYBE A LITTLE HIGHER ALONG THE SFC FRONT. DEEP LAYER SHEAR LOOKS TO BE MARGINAL...AROUND 25KT. SEVERE RISK WILL LIKELY BE LINKED TO THE QUALITY OF STORMS THAT DEVELOP ALONG THE COLD FRONT ACROSS KANSAS THIS EVENING. IF A DECENT COLD POOL CAN DEVELOP...WIND GUSTS AND MARGINALLY SEVERE HAIL WILL BE OUR MAIN HAZARDS. WILL CONTINUE TO MONITOR THE DEVELOPMENT AND PROGRESS OF THIS ACTIVITY. OTHERWISE...MULTICELL CLUSTERS WILL LIKELY BE THE CONVECTIVE MODE GIVEN MARGINAL DEEP LAYER SHEAR. WITH THIS ACTIVITY MARGINALLY SEVERE HAIL WILL BE THE PRIMARY HAZARD WITH AN OUTSIDE SHOT AT LOCALLY DAMAGING WINDS. WILL UPDATED THE FORECAST TO LOWER POPS THIS EVENING...DELAY MOST OF THE TSRA ACTIVITY UNTIL AFTER MIDNIGHT AND REFRESH THE HWO. GAGAN && .DISCUSSION... FORECAST CHALLENGES DEAL WITH SEVERE WEATHER POTENTIAL TONIGHT THROUGH TUESDAY AND PRECIPITATION CHANCES THROUGHOUT THE WEEK. SHORT TERM (TODAY THROUGH WEDNESDAY NIGHT)... CURRENTLY...COLD FRONT EXTENDS FROM EXTREME EASTERN NEBRASKA THROUGH SOUTH CENTRAL KANSAS BACK INTO THE TEXAS PANHANDLE THIS AFTERNOON. DEWPOINTS OVER EASTERN OKLAHOMA...INTO EASTERN KANSAS INTO THE LOW TO MID 60S WITH UPPER 50S ACROSS WESTERN MISSOURI. 12Z SGF SOUNDING THIS MORNING SHOWED A VERY STRONG CAPPING INVERSION FROM AROUND 800MB TO 770MB...SO CONVECTION HAS YET TO BEGIN. SEVERE WEATHER WILL BE HIGHLY CONDITIONAL ON THIS CAPPING INVERSION BREAKING THIS EVENING. COLD FRONT FORECAST TO APPROACH EXTREME SOUTHEAST KANSAS LATE THIS EVENING. LATEST RUC SOUNDINGS FOR EXTREME SOUTHEAST KANSAS KEEPS CAPPING INVERSION IN PLACE THROUGH AT LEAST THROUGH 03Z. DO BELIEVE AS THE FRONT MOVES IN...WE SHOULD SEE THIS CAP WEAKENING OUT WEST. THAT AND THE GFS SHOWS A 25-30KT 925MB JET SETTING UP THAT SHOULD PROVIDE SOME FOCUS FOR LIFT. BY 06Z...CAP ON THE RUC SOUNDING DEFINITELY WASHED OUT AND CONVECTION SHOULD REALLY GET GOING. SB CAPES OUT WEST AT AROUND 2200 J/KG AND SOUNDING SHOWING A VERY FAVORABLE SOUNDING FOR LARGE HAIL. 0-3KM HELICITIES RIGHT AROUND 200M2/S2...SO WENT AHEAD AND KEPT CHANCE OF ISOLATED TORNADOES IN THIS AFTERNOONS HWO. CAP IS A LITTLE STRONGER EAST NEAR SPRINGFIELD AND THREAT FOR THIS AREA SHOULD BE MORE IN LINE OF LARGE HAIL AND DAMAGING WINDS. EVENING SHIFT WILL NEED TO CLOSELY MONITOR EVENTS THROUGH THE EVENING AND HAZARDS MAY NEED TO BE EXTENDED FURTHER EAST. COLD FRONT SLOWLY MOVES EAST TUESDAY MORNING. BY 18Z...SURFACE LOW FORECAST ON GFS PROGGED TO BE OVER NORTHEAST MISSOURI...WITH TRAILING COLD FRONT RIGHT ALONG OSAGE BEACH TO SPRINGFIELD TO JOPLIN LINE AT THAT TIME. OUT AHEAD OF THE FRONT...GFS FORECAST CAPES OVER SOUTHEAST AND EAST CENTRAL MISSOURI RIGHT AROUND 1500 J/KG...SO COMMUNITIES GENERALLY SOUTH OF THE INTERSTATE 44 CORRIDOR WILL BE IN THE BULLSEYE FOR SEVERE WEATHER DURING THE AFTERNOON. AGAIN...SHEAR NOT ALL THAT GREAT FOR A TORNADIC THREAT...AND LARGE HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE MAIN THREATS. FRONT CLEARS THE CWA TO THE EAST AND SOUTH TUESDAY EVENING...WITH FRONT HANGING UP OVER NORTHERN ARKANSAS EARLY WEDNESDAY MORNING. THIS FRONT WILL BE THE FOCUS FOR ADDITIONAL RAINFALL LATER IN THE WEEK. WITH EASTERLY FLOW WEDNESDAY...DO BELIEVE CWA SHOULD BE MOSTLY DRY. CLAYCOMB LONG TERM (THURSDAY THROUGH MONDAY)... A HIGH AMPLITUDE BUT FAIRLY PROGRESSIVE UPPER FLOW PATTERN IS EXPECTED FOR MUCH OF THIS TIME. QUITE A FEW DISCREPANCIES BETWEEN THE 12Z GFS AND 00Z ECMWF DURING THIS TIME FRAME. GENERALLY FOLLOWED THE ECMWF AND HPC GUIDANCE. MAIN COMMON FEATURES EARLY ARE A TROUGH OVER WESTERN NOAM...BUT MAIN DIFFERENCES CONCERN HOW SHORTWAVES EMBEDDED IN THE FLOW ARE HANDLED. A LEAD SHORTWAVE FEATURED BY THE ECMWF MOVES NORTHEAST THROUGH KS/MO EARLY THU MORNING FOLLOWED BY THE MAIN/STRONGER WESTERN SHORTWAVE AND COLD FRONT APPROACHING THE REGION FRI AND MOVING THROUGH EASTERN KS/MO LATE FRI NIGHT EARLY SAT MORNING. THE THU/FRI TIME PERIOD WOULD SEEM TO BE THE BEST OVERALL CHANCES FOR RAIN/TSTMS. BIG/HUGE DIFFERENCES IN THE MODELS DEVELOP WITH PLACEMENT OF A NORTHWEST FLOW UPPER SYSTEM...WITH THE GFS MUCH FARTHER SOUTH AND WEST WITH PLACEMENT VERSUS THE ECMWF...PROBABLY ON THE ORDER OF 1000 MILES BY MONDAY AFTERNOON. THE GFS PLACES A CLOSED LOW OVER KS/OK BY 00Z TUE WHILE THE ECMWF HAS A STRONGER CLOSED LOW OVER OHIO. THIS IS WHERE I PUNTED AND FOLLOWED FOLLOWED HPC GUIDANCE MORE CLOSELY. CONFIDENCE IS FAIRLY LOW EARLY NEXT WEEK. DSA && .AVIATION... FOR THE 06Z TAF PACKAGE...PRIMARY FORECAST CHALLENGE OVER THE TAF PERIOD DEALS WITH THUNDERSTORM POTENTIAL ALONG A SLOW MOVING FRONT CURRENTLY LOCATED OVER EASTERN KANSAS. AHEAD OF THE FRONT VFR CONDITIONS WILL BE THE RULE...WITH MVFR CONDITIONS POSSIBLE WITHIN ANY SHRA/TSRA ACTIVITY THAT IS BEGINNING TO DEVELOP ALONG THE FRONT ACROSS EASTERN KANSAS. SHRA/TSRA WILL LIKELY CONTINUE TO DEVELOP ALONG THE FRONT AS IT MOVES EAST INTO THE TAF SITES OVERNIGHT...FIRST AT THE KJLN SITE OVER THE NEXT FEW HOURS THEN INTO THE KSGF NEAR DAY BREAK. MVFR CONDITION WILL CONTINUE TO BE POSSIBLE WITH ANY SHRA/TSRA THROUGH TUESDAY MORNING. THE COLD FRONT SHOULD PASS THROUGH BOTH TERMINALS AROUND MIDDAY...WITH IMPROVING CONDITIONS IN THE EARLY AFTERNOON. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 21, 11:29 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1129 PM CDT MON APR 21 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-222015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1129 PM CDT MON APR 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: A FEW STORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS...DAMAGING WIND GUSTS TO 60 MPH. AREAS AFFECTED AND TIMING: AREAS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS WEST OF A LINE FROM WARSAW IN BENTON COUNTY TO SPRINGFIELD TO CASSVILLE IN BARRY COUNTY DURING THE OVERNIGHT HOURS. DISCUSSION: SCATTERED THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT TONIGHT ACROSS EASTERN KANSAS. THIS FRONT WILL SLOWLY MOVE TO THE EAST...WITH THUNDERSTORM ACTIVITY EXPECTED TO MOVE INTO EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI DURING THE EARLY MORNING HOURS. INSTABILITY PROFILES SUGGEST THAT THESE STORMS WILL BE STRONG...WITH A FEW SEVERE STORMS POSSIBLE. HAIL TO THE SIZE OF QUARTERS AND A FEW DAMAGING WIND GUSTS ARE THE PRIMARY HAZARDS. THIS ACTIVITY WILL SLOWLY MOVE EASTWARD OVERNIGHT...AFFECTING AREAS MAINLY ALONG AND WEST OF A LINE FROM WARSAW IN BENTON COUNTY TO SPRINGFIELD TO CASSVILLE IN BARRY COUNTY. AS A RESULT...LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL LIKELY BE ONGOING TUESDAY MORNING ALONG A SLOWLY ADVANCING COLD FRONT. OTHER THUNDERSTORMS MAY THEN DEVELOP ALONG THE FRONT TUESDAY AFTERNOON AND EVENING ACROSS SOUTH CENTRAL MISSOURI. A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...STRONG STRAIGHT LINE WINDS AND HEAVY RAINFALL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. SOME OF THESE STORMS MAY ALSO BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR COMMUNITIES WEST OF A LINE FROM NEVADA TO JOPLIN AFTER 3 AM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, Apr 22, 1:11 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 111 AM CDT TUE APR 22 2008 KSZ097-220700- CRAWFORD KS- 111 AM CDT TUE APR 22 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN CRAWFORD COUNTY UNTIL 200 AM CDT... AT 106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WALNUT...OR 9 MILES EAST OF ST. PAUL...MOVING NORTHEAST AT 36 MPH. THIS STORM WILL BE NEAR... GIRARD BY 120 AM CDT. ENGLEVALE AND 6 MILES NORTHWEST OF ARMA BY 135 AM CDT. 6 MILES NORTHWEST OF MULBERRY BY 140 AM CDT. ARCADIA BY 145 AM CDT. THE TOWNS OF FARLINGTON...POLK AND CROWEBURG ARE IN THE PATH OF THIS STORM. PEOPLE IN NORTHERN CRAWFORD COUNTY...INCLUDING THE CITIES OF GIRARD...ENGLEVALE AND ARCADIA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. WISE
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 1:03 AM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 39 min |
| Apr 22, 1:37 AM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 68 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.